# SDR UPS97224563

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WHILE ACCESSING FOR INTERIOR 81 CUSTOMER NR 740183 DISCOVERED FLOORBEAM UPPER CHORD TO BE CORRODED LBL 16 RBL 16 WL 208 BS 344.  REMOVED CORROSION ON FLOORBEAM FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REPAIRED BEAM PER SRM 53-10-01.
